# SDR A6WA201644205

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,201 hours, 30,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Bent
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP RIB AT WS 106.352 BENT, REPLACED.
